Metrics

From
Oppenheim's Problem and Some Inequalities Involving Bessel Functions and Dunkl Kernels by Frej Chouchene Turkish Journal of Analysis and Number Theory. 2018, 6(3), 61-71 doi:10.12691/tjant-6-3-1
Views
3275
Html 2785
Abstract 490
01 July 2018 (publication date) through 24 January 2020 *
13.71 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1304
PDF449
Epub367
XML326
PPT0
Figures82
Tables80
Export: 847
RIS242
BibTex345
Endnote260
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com